MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF3620C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The main component of the system.Other relevant devices are: enew2020c82e; s/n: (b)(4); use by date: (b)(6) 2012; upn # (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in the patient for an abdominal aortic aneurysm.An angiogram showed there to be a type iii separation between the bifurcation stent graft and the left iliac limb stent graft extension.Intervention was carried out on the same date to resolve the endoleak, an etlw1620c156e was placed even to the flow divider within the bifurcation and extending as far as the distal end of the previously implanted limb extension.As per the physician, the cause of the event was due to the patient¿s anatomy, angulation of the previous overlap occurred.No clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7306407
Report Number2953200-2018-00302
Device Sequence Number1067078
Product Code MIH
UDI-Device Identifier00613994762368
UDI-Public00613994762368
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2012
Device Model NumberENBF3620C145E
Device Catalogue NumberENBF3620C145E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;